Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Started birth control pills. Had short light periods, nausea. Suggestions?

Started Necon birth control pills on January 27 and had short light period (more like breakthrough bleeding ) on feb19 which was too early... Have been nauseous periodically almost every day for past week and a half or so... Is this normal... Should I worry? In the past, when on the pill I got my period every 28 days and never had side effects but this is my first time on Necon.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Your periods are more regular now. If you miss your periods ,i suggest you to get a urine pregnancy test done.
Just nausea without missed periods is nothing to worry. Nausea is one of the side effects of oc pills.
Hope this helps.
Dr Nilofer
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor